Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 2, Pages 342–346 (Mi dan7829)  

MATHEMATICAL PHYSICS

Kinetic and hydrodynamic equations in the nonlinear Schrödinger model

D. P. Sankovich

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (275 kB)

Bibliographic databases:
UDC: 530.1+536.75
Presented: Н. Н. Боголюбов
Received: 09.12.1986

Citation: D. P. Sankovich, “Kinetic and hydrodynamic equations in the nonlinear Schrödinger model”, Dokl. Akad. Nauk SSSR, 298:2 (1988), 342–346

Citation in format AMSBIB
\Bibitem{San88}
\by D.~P.~Sankovich
\paper Kinetic and hydrodynamic equations in the nonlinear Schr\"odinger model
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 2
\pages 342--346
\mathnet{http://mi.mathnet.ru/dan7829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0937128}
\zmath{https://zbmath.org/?q=an:0659.76007}


Linking options:
  • http://mi.mathnet.ru/eng/dan7829
  • http://mi.mathnet.ru/eng/dan/v298/i2/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021